# SDR USAAF99027

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42047
- Condition: Failed
- Location: Rt Engine
- Part time: 14,105 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SBN - FLT 1240 EN ROUTE PIT-SBN, CREW EXPERIENCED TOTAL HYDRAULIC FAILURE.  FLIGHT PROCEEDED TO SBN.  UPON LANDING, THE NR 3 TIRE BLEW, CAUSING LOSS OF DIRECTIONAL CONTROL OF THE AIRCRAFT.  THE AIRCRAFT CAME TO A STOP APPROXIMATELY 6000 FEET DOWN THE RUNWAY AND OFF THE LEFT SIDE OF THE RUNWAY.  MAINTENANCE FOUND THE NR 2 ENGINE EDP LEAKING AND THE NR 2 HYDRAULIC SYSTEM EMPTY.  IT IS NOT KNOWN WHY THE NR 1 SYSTEM FAILED.  THE LOSS OF DIRECTIONAL CONTROL WAS DUE TO ANTI-SKID OPERATION ON LANDING, CAUSING THE TIRE TO BLOW.  (M)
